# SDR AALA20110912TUL06

- Difficulty date: September 12, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN STATIONS 1600 AND 1620 AT STRINGER 28.  ACCOMPLISHED REPAIR PER SRM 51-10-02-G9.
